T Nation

Prednisone and Acne

Every Fall I get terrible allergies. The only way that I’ve found to fix this is either a double dose of Benedryl, or a Prednisone shot in my ass cheek. The double doses of Benedryl aren’t really an issue because I need to be able to function for classes and shit. The problem is that this time around it covered my arms and chest with acne.

I have to wear a short sleave uniform to all of my classes, so just covering it until it goes away isn’t an option. I’m already showering twice a day and using clearasil twice a day, hoping that this helps. It’s similar to the kind of acne that anabolic steroids can cause (since it is a steroid, just not an anabolic one), and I just happen to have a really bad case of it this time around. What can I do to help get rid of it?

There are different types of Acne. Go see a Dermatologist. Family Docs or walk in clinics will just give you the quick fix with the shot in the ass. The Derm Doc can treat the specific Acne and maybe prevent future breakouts.
DT

Not much you can do, I had horrible outbreaks when I was on very high doses of prednisone. Go to a derm like previously mentioned and do the best you can. Once you stop prednisone, it will vanish very fast, at least it did for me.